Translator Disclaimer
2015 Locally Compact Homogeneous Spaces with Inner Metric
VN Berestovskii
Author Affiliations +
J. Gen. Lie Theory Appl. 9(1): 1-6 (2015). DOI: 10.4172/1736-4337.1000223

Abstract

The author reviews his results on locally compact homogeneous spaces with inner metric, in particular, homogeneous manifolds with inner metric. The latter are isometric to homogeneous (sub-) Finslerian manifolds; under some additional conditions they are isometric to homogeneous (sub)-Riemannian manifolds. The class Ω of all locally compact homogeneous spaces with inner metric is supplied with some metric $d_{BGH}$ such that 1) $(Ω, d_{BGH})$ is a complete metric space; 2) a sequences in $(Ω, d_{BGH})$ is converging if and only if it is converging in Gromov-Hausdor sense; 3) the subclasses M of homogeneous manifolds with inner metric and L G of connected Lie groups with leftinvariant Finslerian metric are everywhere dense in $(Ω, d_{BGH})$: It is given a metric characterization of Carnot groups with left-invariant sub-Finslerian metric. At the end are described homogeneous manifolds such that any invariant inner metric on any of them is Finslerian.

Citation

Download Citation

VN Berestovskii. "Locally Compact Homogeneous Spaces with Inner Metric." J. Gen. Lie Theory Appl. 9 (1) 1 - 6, 2015. https://doi.org/10.4172/1736-4337.1000223

Information

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.9 • No. 1 • 2015
Back to Top